# SDR REXA2014072700794

- Difficulty date: July 27, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 14,785 hours, 9,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-27-580-101 LT INBD FLAP VANE ACCESS PANEL 584ET CHAFFED ACROSS RIVET HEAD. LOCATED & INSTALLED TWO EACH NUTPLATES IAW SRM 51-42-06-001-001-A01.  PRIMED NEW PANEL IAW SRM 51-25-06-001-001-A01.  TOP COATED PANEL IAW SRM 51-25-16-001-001-A01.
